MathSciNet Relay Station
MathSciNet bibliographic data
MR397631 (53 #1490) 53C45
Walter, Rolf On the metric projection onto convex sets in riemannian spaces. Arch. Math. (Basel) 25 (1974), 91–98.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement